Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

June 27, 2011Clayton County, Fayette County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 27, 2011, 2:15 PM EDT for Clayton County, Fayette County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2011, 2:15 PM EDT (18:15 UTC)
Expired
Jun 27, 2011, 2:45 PM EDT
In force
30 min
Issued by
NWS Atlanta, GA

Counties Clayton County, GA, Fayette County, GA

The radar

The Atlanta radar (KFFC), 28 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.3 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 761 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
761 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
705 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

019 
WWUS82 KFFC 271815
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
215 PM EDT MON JUN 27 2011

GAZ044-054-055-271845-
215 PM EDT MON JUN 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN FAYETTE...CLAYTON AND FULTON COUNTIES UNTIL 245 PM EDT...

AT 212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER COLLEGE PARK...MOVING SOUTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
FAYETTE...CLAYTON AND FULTON COUNTIES THROUGH 245 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE UNION CITY...FAIRBURN...
EAST POINT...COLLEGE PARK...HAPEVILLE...HARTSFIELD-JACKSON AIRPORT...
FOREST PARK...RIVERDALE...KENWOOD...FORT GILLEM...LAKE CITY...
MORROW...JONESBORO AND FAYETTEVILLE. 

BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3364 8464 3372 8450 3367 8438 3359 8428
      3337 8448
TIME...MOT...LOC 1814Z 311DEG 10KT 3361 8449

$$

16

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 27, 1:52 PM EDT, 23 minutes earlier.

Area forecast discussion, Jun 27, 1:52 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
152 PM EDT MON JUN 27 2011

.PREV DISCUSSION... /ISSUED 1135 AM EDT MON JUN 27 2011/

UPDATE...
SCATTERED SHOWERS WITH ISOLATED THUNDERSTORM OVER PORTIONS OF
CENTRAL GEORGIA THIS MORNING...MOVING SLOWLY SOUTH. SHORT TERM AND
CONVECTIVE MODELS SHOWING REDEVELOPMENT OVER AREAS SOUTH OF
ATLANTA TO ATHENS THIS AFTERNOON. MCS NORTH OF AREA APPEARS TO BE
SLOWING...WITH RUC HOLDING CONVECTION NORTH OF AREA THROUGH 00Z.
HAVE ADJUSTED POPS AND WEATHER GRIDS TO SHOW LATEST THINKING.
CONVECTION AND CLODS OVER CENTRAL GEORGIA HAVE ALSO IMPACTED
TEMPERATURES THAT AREA AND HAVE ADJUSTED HOURLY/MAX TEMPERATURES
ACCORDINGLY. LATEST UPDATES WILL BE ISSUED SHORTLY.

PREV DISCUSSION... /ISSUED 741 AM EDT MON JUN 27 2011/
SHORT TERM /TODAY THROUGH WEDNESDAY/...
BIGGEST CHALLENGE WITH TODAYS FORECAST IS THE TRAJECTORY OF THE
MCS NOW MOVING THROUGH IA/MO/IL. NONE OF THE MODELS PICK UP THAT
THE MCS EXISTS WHICH IS WHAT IS MAKING THIS A DIFFICULT FORECAST.
IT APPEARS THAT THE SOUTHEAST MOVING MCS IS FOLLOWING THE THERMAL
WIND VECTOR WHICH OVER THE NEXT 18 HOURS WOULD KEEP IT MOVING
SOUTHEAST. THE INHIBITING FACTOR IS THE BUILDING RIDGE OVER THE
SOUTHERN THIRD OF THE COUNTRY. ANOTHER INHIBITING FACTOR IS THAT
OUR ATMOSPHERE GOT WORKED OVER VERY WELL SUNDAY AFTERNOON AND
EVENING. ALL MODELS HAVE CAPES INCREASING TO OVER 2000 THIS
AFTERNOON. HAVING SAID ALL OF THIS...MAV AND MET POPS ARE
GENERALLY LESS THAN 10 PERCENT. SEEING THAT THE MODELS HAVE NOT
PICKED UP ON THE MCS...WILL THROW OUT GUIDANCE POPS AND CONTINUE
WITH SLIGHT CHANCE TO CHANCE POPS THIS MORNING AND CHANCE POPS
THIS AFTERNOON WITH ISOLATED SEVERE POSSIBLE.

TUESDAY IS A DIFFERENT STORY. MODELS HAVE A COLD FRONT MOVING ACROSS
THE CWA TUESDAY AFTERNOON AND EVENING. GIVEN THE VOLATILITY OF THE
CURRENT STATE OF THE ATMOSPHERE...FEEL HIGH CHANCE POPS ARE IN
ORDER FOR TUESDAY AFTERNOON AND EVENING. MET GUIDANCE SEEMS TO HAVE
A BETTER HANDLE ON THIS THAN THE MAV GUIDANCE. DRIER AIR MOVES INTO
THE CWA WEDNESDAY WHICH SHOULD LIMIT CONVECTION IN THE AFTERNOON TO
SLIGHT CHANCE.

LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
BOTH THE GFS AND ECMWF ARE IN GOOD AGREEMENT THROUGH THE LONG TERM
FOR THE FIRST PART OF THE LONG TERM WITH DIFFERENCES DEVELOPING
TOWARD THE WEEKEND. A LARGE H5 RIDGE BUILDS OVER THE CENTRAL US.
THIS RIDGE WILL FLATTEN AS IT SHIFTS INTO THE EASTERN U.S. DURING
THIS TIME THE CWA WILL BE IN A WEAK UPPER FLOW. THE ONLY THING
KICKING OFF THUNDERSTORMS WILL BE DAYTIME HEATING AND OUTFLOW
BOUNDARIES...IN OTHER WORDS BACK TO CLIMO BY THE WEEKEND WITH
ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS.

&&

.AVIATION...
18Z UPDATE...
VFR AT ALL TAF SITES THROUGH THE FORECAST PERIOD...BUT TSRA IS
EXPECTED TO LOWER SITES TO AT LEAST MVFR. SOME TSRA COULD BRING
WINDS GUSTING UP TO 35KT. TSRA THREAT SHOULD DIMINISH AT ALL SITES
BY 03Z AS FORECASTED LINE MOVES THROUGH...WITH CONVECTION START UP
TOMORROW AFTER 14Z. WINDS EXPECTED TO STAY WESTERLY.

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ON WINDS AND CIGS.
MEDIUM CONFIDENCE ON VSBYS.
LOW CONFIDENCE ON TIMING OF TSRA.
PREFERRED NAM BUFR AND HRRR GUIDANCE OVER GFS BUFR.

10

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          95  71  94  72 /  50  30  50  30
ATLANTA         93  73  92  74 /  50  30  50  30
BLAIRSVILLE     85  66  85  67 /  50  30  50  30
CARTERSVILLE    93  68  92  69 /  50  30  50  30
COLUMBUS        96  73  95  74 /  40  40  50  50
GAINESVILLE     90  71  91  72 /  50  30  50  30
MACON           97  71  95  72 /  40  50  50  50
ROME            92  71  92  70 /  50  30  50  30
PEACHTREE CITY  93  70  93  70 /  40  30  50  50
VIDALIA         94  73  95  74 /  40  50  50  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 27, 11:19 AM EDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1119 AM EDT MON JUN 27 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-281530-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1119 AM EDT MON JUN 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS AND ISOLATED SEVERE THUNDERSTORMS EXPECTED
TODAY AND TONIGHT.

.SYNOPSIS...
A COMPLEX OF THUNDERSTORMS OVER NORTHERN MISSOURI AND CENTRAL ILLINOIS
WILL CONTINUE MOVING SOUTHEAST THROUGH TONIGHT. THESE
THUNDERSTORMS ARE EXPECTED TO MOVE INTO NORTH GEORGIA THIS
AFTERNOON.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM ISOLATED SEVERE THUNDERSTORMS WILL BE
FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS TO 60 MPH. THE
BEST LOCATION FOR ISOLATED SEVERE STORMS WILL BE ACROSS NORTH
AND CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT.

.DISCUSSION...
A COMPLEX OF THUNDERSTORMS OVER NORTHERN MISSOURI AND CENTRAL ILLINOIS
WILL CONTINUE MOVING SOUTHEAST THROUGH TONIGHT. INSTABILITY
INDICES ARE EXPECTED TO BE STRONG TODAY WITH CAPES GETTING INTO
THE 2000-3000 RANGE AND LIFTED INDICES AROUND -4 TO -5 ACROSS GEORGIA.
THERE IS AN UPPER LEVEL RIDGE BUILDING IN ACROSS THE SOUTHERN
STATES WHICH WILL HELP CAP THE ATMOSPHERE BUT IT DOES NOT LOOK
STRONG ENOUGH TO KEEP ISOLATED SEVERE STORMS FROM DEVELOPING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

10

In the hours before

Local storm report, Jun 27, 12:36 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1236 PM EDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1116 AM     TSTM WND DMG     3 ENE WOODLAND          32.80N 84.51W
06/27/2011                   TALBOT             GA   UTILITY COMPANY

            UPSON EMC REPORTED OVER HALF A DOZEN LINES DOWN IN THE
            AREA OF HWY 36...HARVEY INGRAM ROAD...AND MOUNTAIN VALLEY
            ROAD.

&&

RGARCIA
Special weather statement, Jun 27, 1:08 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
108 PM EDT MON JUN 27 2011

GAZ080-271745-
108 PM EDT MON JUN 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TAYLOR COUNTY UNTIL 145 PM EDT...

AT 105 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CARSONVILLE...MOVING SOUTH AT 25 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TAYLOR
COUNTY THROUGH 145 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE WESLEY CHURCH...CARSONVILLE...HOWARD...FICKLING MILL...
BUTLER...POTTERVILLE AND RUPERT.

&&

LAT...LON 3237 8432 3262 8440 3264 8437 3268 8436
      3268 8434 3272 8433 3275 8428 3273 8425
      3274 8424 3268 8417 3252 8409 3250 8413
      3240 8420 3240 8425 3237 8426
TIME...MOT...LOC 1708Z 341DEG 20KT 3267 8429
Special weather statement, Jun 27, 1:20 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
120 PM EDT MON JUN 27 2011

GAZ044-271745-
120 PM EDT MON JUN 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN FULTON COUNTY UNTIL 145 PM EDT...

AT 118 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHATTAHOOCHEE HILL COUNTRY...MOVING
SOUTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
FULTON COUNTY THROUGH 145 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE SANDTOWN...CAMPBELLTON...CHATTAHOOCHEE HILL COUNTRY...
UNION CITY...PALMETTO AND FAIRBURN.

DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

&&

LAT...LON 3360 8480 3363 8475 3362 8474 3365 8470
      3366 8466 3368 8466 3375 8457 3365 8446
      3355 8446 3352 8459 3350 8461 3351 8479
      3357 8482
TIME...MOT...LOC 1719Z 332DEG 8KT 3360 8471

16
Special weather statement, Jun 27, 1:41 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
141 PM EDT MON JUN 27 2011

GAZ069-080-081-271830-
141 PM EDT MON JUN 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN UPSON...TAYLOR AND CRAWFORD COUNTIES UNTIL 230 PM EDT...

AT 139 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FICKLING MILL...MOVING SOUTHEAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
UPSON...TAYLOR AND CRAWFORD COUNTIES THROUGH 230 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE CARSONVILLE...SALEM...
FICKLING MILL...BUTLER...REYNOLDS AND POTTERVILLE. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3272 8433 3274 8429 3276 8430 3283 8415
      3257 8395 3251 8410 3251 8411 3250 8412
      3246 8422
TIME...MOT...LOC 1741Z 332DEG 16KT 3269 8418
Special weather statement, Jun 27, 1:47 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
147 PM EDT MON JUN 27 2011

GAZ044-054-055-271815-
147 PM EDT MON JUN 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN FAYETTE...CLAYTON AND FULTON COUNTIES UNTIL 215 PM EDT...

AT 142 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS OVER SANDTOWN...FAIRBURN AND UNION CITY...
MOVING SOUTHEAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS FAYETTE...CLAYTON AND FULTON COUNTIES THROUGH 215 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SANDTOWN...
CAMPBELLTON...PALMETTO...FAIRBURN...COLLEGE PARK...UNION CITY...
HARTSFIELD-JACKSON AIRPORT...KENWOOD...TYRONE...MORROW...
RIVERDALE...SANDY CREEK AND PEACHTREE CITY.

BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3365 8470 3366 8466 3368 8466 3375 8457
      3372 8450 3357 8432 3338 8458 3345 8463
      3350 8461 3351 8467 3362 8474
TIME...MOT...LOC 1745Z 322DEG 12KT 3364 8458

16
Special weather statement, Jun 27, 2:15 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
215 PM EDT MON JUN 27 2011

GAZ044-054-055-271845-
215 PM EDT MON JUN 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN FAYETTE...CLAYTON AND FULTON COUNTIES UNTIL 245 PM EDT...

AT 212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER COLLEGE PARK...MOVING SOUTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
FAYETTE...CLAYTON AND FULTON COUNTIES THROUGH 245 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE UNION CITY...FAIRBURN...
EAST POINT...COLLEGE PARK...HAPEVILLE...HARTSFIELD-JACKSON AIRPORT...
FOREST PARK...RIVERDALE...KENWOOD...FORT GILLEM...LAKE CITY...
MORROW...JONESBORO AND FAYETTEVILLE.

BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3364 8464 3372 8450 3367 8438 3359 8428
      3337 8448
TIME...MOT...LOC 1814Z 311DEG 10KT 3361 8449

16

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:07 PM EDTSpecial Weather StatementFFCHouston23 min
Jun 26, 8:09 PM EDTSevere Thunderstorm WarningFFCJasper, Jones, Monroe, Putnam36 min
Jun 26, 8:14 PM EDTSpecial Weather StatementFFCOconee, Oglethorpe31 min
Jun 26, 8:19 PM EDTSpecial Weather StatementFFCMacon26 min
Jun 26, 8:25 PM EDTSpecial Weather StatementFFCGreene, Putnam50 min
Jun 26, 8:29 PM EDTSpecial Weather StatementFFCStewart31 min
Jun 26, 8:35 PM EDTSpecial Weather StatementFFCBibb, Houston, Peach25 min
Jun 26, 8:36 PM EDTSpecial Weather StatementFFCClarke, Madison, Oconee, Oglethorpe39 min
Jun 26, 8:40 PM EDTSpecial Weather StatementFFCWebster35 min
Jun 26, 8:41 PM EDTSpecial Weather StatementFFCJohnson34 min
Jun 26, 8:43 PM EDTSpecial Weather StatementFFCBaldwin, Butts, Jasper, Jones, Lamar, Monroe62 min
Jun 26, 9:03 PM EDTSpecial Weather StatementFFCBleckley, Houston, Twiggs27 min
Jun 26, 9:06 PM EDTSpecial Weather StatementFFCWheeler24 min
Jun 26, 9:13 PM EDTSpecial Weather StatementFFCClarke, Greene, Hancock, Madison, Morgan, Oconee and 3 more62 min
Jun 26, 9:24 PM EDTSpecial Weather StatementFFCSumter36 min
Jun 26, 9:59 PM EDTSpecial Weather StatementFFCJohnson, Laurens, Washington, Wilkinson46 min
Jun 26, 10:01 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler29 min
Jun 26, 10:03 PM EDTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Toombs, Treutlen27 min
Jun 26, 10:17 PM EDTSpecial Weather StatementFFCCrisp, Wilcox28 min
Jun 26, 10:29 PM EDTSpecial Weather StatementFFCTelfair31 min
Jun 26, 10:33 PM EDTSpecial Weather StatementFFCMontgomery, Toombs27 min
Jun 26, 10:56 PM EDTSpecial Weather StatementFFCDodge, Emanuel, Laurens, Montgomery, Telfair, Toombs and 2 more49 min
Jun 26, 11:39 PM EDTSpecial Weather StatementFFCMontgomery51 min
Jun 27, 9:00 AM EDTSpecial Weather StatementFFCTalbot45 min
Jun 27, 9:49 AM EDTSpecial Weather StatementFFCMarion26 min
Jun 27, 10:24 AM EDTSpecial Weather StatementFFCTalbot21 min
Jun 27, 10:52 AM EDTSpecial Weather StatementFFCTalbot23 min
Jun 27, 11:04 AM EDTSevere Thunderstorm WarningFFCTalbot41 min
Jun 27, 11:48 AM EDTSpecial Weather StatementFFCTalbot27 min
Jun 27, 12:13 PM EDTSevere Thunderstorm WarningFFCTalbot32 min
Jun 27, 12:53 PM EDTSevere Thunderstorm WarningFFCDouglas, Paulding52 min
Jun 27, 1:08 PM EDTSpecial Weather StatementFFCTaylor37 min
Jun 27, 1:20 PM EDTSpecial Weather StatementFFCDouglas25 min
Jun 27, 1:41 PM EDTSpecial Weather StatementFFCTaylor49 min
Jun 27, 1:47 PM EDTSpecial Weather StatementFFCClayton28 min
Jun 27, 2:24 PM EDTSpecial Weather StatementFFCMeriwether51 min
Jun 27, 2:51 PM EDTSpecial Weather StatementFFCSpalding24 min
Jun 27, 3:42 PM EDTSpecial Weather StatementFFCTroup33 min
Jun 27, 4:16 PM EDTSpecial Weather StatementFFCHarris29 min
Jun 27, 4:29 PM EDTSpecial Weather StatementFFCMurray31 min
Jun 27, 4:40 PM EDTSpecial Weather StatementFFCHarris35 min
Jun 27, 5:11 PM EDTSpecial Weather StatementFFCBartow, Pickens49 min
Jun 27, 5:37 PM EDTSpecial Weather StatementFFCCherokee38 min
Jun 27, 6:04 PM EDTSpecial Weather StatementFFCCobb26 min
Jun 27, 6:29 PM EDTSpecial Weather StatementFFCGwinnett46 min
Jun 27, 7:32 PM EDTSpecial Weather StatementFFCStewart43 min
Jun 27, 7:44 PM EDTSpecial Weather StatementFFCWilkes46 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.